# SDR U2RA201211150004

- Difficulty date: November 15, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 67,065 hours, 20,179 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fairing
- Part number: 184N1006
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 67,065 hours, 20,179 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER L/E INBD FAIRING 332AL UPPER SURFACE AFT AREA FOUND CRACK.
